# SDR REXA2020113000796

- Difficulty date: November 1, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333902
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR SURROUND STRUCTURE MACHINED BRACKET CORRODED AT APPROX FS 565.00 AND LBL 24.0.  REMOVED MACHINED BRACKET AT FS 565 STR LBL 24, IAW CRJ 900 SRM 51-42-22-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED SERVICEABLE MACHINED BRACKET, IAW CRJ 900 SRM 51-40-11-001-001-A01.  INSTALLED AND TOPCOATED SERVICEABLE MACHINED BRACKET, IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-42-22-001-001-A01 AND 51-25-16-001-001-A01.
